# SDR HALA2012071400172

- Difficulty date: July 14, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 39,891 hours, 7,408 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 165T010039
- Part serial: B9364
- Condition: Damaged
- Location: Rt Mlg
- Part time: 2,110 hours, 351 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING PUSHBACK THE CREW REPORTED A LOUD CRACKING NOISE FROM THE RIGHT GEAR.  FOUND NR 2 MAIN WHEEL DAMAGED.  R & R NR 2 MAIN GEAR WHEEL & TIRE IAW AMM 32-45-01-4 SPIN TIRE CHECK GOOD.  NR 2 BRAKE ASSY REMOVED AMM 32-41-08 LEAK CHECK GOOD, OK FOR SERVICE.
